Yuri Rabinovich
Yuri Rabinovich
Dirección de correo verificada de cs.haifa.ac.il - Página principal
Título
Citado por
Citado por
Año
The geometry of graphs and some of its algorithmic applications
N Linial, E London, Y Rabinovich
Combinatorica 15 (2), 215-245, 1995
11481995
Cuts, trees and ℓ 1-embeddings of graphs
A Gupta, I Newman, Y Rabinovich, A Sinclair
Combinatorica 24 (2), 233-269, 2004
1852004
Lower bounds on the distortion of embedding finite metric spaces in graphs
Y Rabinovich, R Raz
Discrete & Computational Geometry 19 (1), 79-94, 1998
1171998
A computational view of population genetics
Y Rabani, Y Rabinovich, A Sinclair
Random Structures & Algorithms 12 (4), 313-334, 1998
1121998
Quadratic dynamical systems (preliminary version)
Y Rabinovich, A Sinclair, A Wigderson
FOCS, 304-313, 1992
861992
Approximation algorithms for low-distortion embeddings into low-dimensional spaces
M Badoiu, K Dhamdhere, A Gupta, Y Rabinovich, H Räcke, R Ravi, ...
SODA 5, 119-128, 2005
852005
Embedding k-outerplanar graphs into l1
C Chekuri, A Gupta, I Newman, Y Rabinovich, A Sinclair
SIAM Journal on Discrete Mathematics 20 (1), 119-136, 2006
682006
A lower bound on the distortion of embedding planar metrics into Euclidean space
I Newman, Y Rabinovich
Proceedings of the eighteenth annual symposium on Computational geometry, 94-96, 2002
602002
An Analysis of a Simple Genetic Algorithm.
Y Rabinovich, A Wigderson
ICGA, 215-221, 1991
591991
On average distortion of embedding metrics into the line and into L1
Y Rabinovich
Proceedings of the thirty-fifth annual ACM symposium on Theory of computing …, 2003
482003
Techniques for bounding the convergence rate of genetic algorithms
Y Rabinovich, A Wigderson
Random Structures & Algorithms 14 (2), 111-138, 1999
351999
On complexity of the subpattern problem
S Ahal, Y Rabinovich
SIAM Journal on Discrete Mathematics 22 (2), 629-649, 2008
332008
Witness sets for families of binary vectors
E Kushilevitz, N Linial, Y Rabinovich, M Saks
Journal of Combinatorial Theory, Series A 73 (2), 376-380, 1996
301996
On Multiplicative -Approximations and Some Geometric Applications
I Newman, Y Rabinovich
SIAM Journal on Computing 42 (3), 855-883, 2013
272013
On the boolean-width of a graph: Structure and applications
I Adler, BM Bui-Xuan, Y Rabinovich, G Renault, JA Telle, M Vatshelle
International Workshop on Graph-Theoretic Concepts in Computer Science, 159-170, 2010
262010
Local versus global properties of metric spaces
S Arora, L Lovász, I Newman, Y Rabani, Y Rabinovich, S Vempala
Proceedings of the seventeenth annual ACM-SIAM symposium on Discrete …, 2006
242006
Testing for forbidden order patterns in an array
I Newman, Y Rabinovich, D Rajendraprasad, C Sohler
Random Structures & Algorithms 55 (2), 402-426, 2019
212019
On dominatedl 1 metrics
J Matoušek, Y Rabinovich
Israel Journal of Mathematics 123 (1), 285-301, 2001
172001
Binary jumbled pattern matching via all-pairs shortest paths
D Hermelin, GM Landau, Y Rabinovich, O Weimann
arXiv preprint arXiv:1401.2065, 2014
162014
Constant approximation algorithms for embedding graph metrics into trees and outerplanar graphs
V Chepoi, FF Dragan, I Newman, Y Rabinovich, Y Vaxes
Discrete & Computational Geometry 47 (1), 187-214, 2012
142012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20